EconPapers    
Economics at your fingertips  
 

Nonlinear difference equations, bifurcations and chaos: An introduction

Jean-Michel Grandmont ()

Research in Economics, 2008, vol. 62, issue 3, 122-177

Abstract: The aim of these lecture notes is to present a few mathematical facts about the bifurcations of nonlinear difference equations, in a concise and simple form that might be useable by economic theorists.

Keywords: Nonlinear; dynamics; Bifurcations; Chaos; Business; cycles (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1090-9443(08)00025-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Nonlinear Difference Equations, Bifurcation and Chaos: An Introduction" (2008) Downloads
Working Paper: Nonlinear Difference Equations, Bifurcations and Chaos: An Introduction (2008) Downloads
Working Paper: Nonlinear difference equations bifurcations and chaos: an introduction (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:reecon:v:62:y:2008:i:3:p:122-177

Access Statistics for this article

Research in Economics is currently edited by Federico Etro

More articles in Research in Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-17
Handle: RePEc:eee:reecon:v:62:y:2008:i:3:p:122-177